# SDR SWAA2022050996943

- Difficulty date: April 22, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 45,530 hours, 27,478 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 661BB
- Condition: Pulled
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E PANEL 661BB HAS SEVERAL PULLED FASTENER HOLES (MARKED) / REMOVED DAMAGED AND CONTAMINATED FIBERGLASS PLIES FROM DAMAGED FASTENER HOLES ALONG T/E OF PANEL 561BB AND CLEANED REPAIR AREAS. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-9 PAR 4.A-C.FILLED DAMAGED FASTENER HOLES WITH RESIN BMS 8-301; CLASS 1; EA 9390; LOT# JH1GAA7833 AND CHOPPED FIBERS; LOT# 1437038-1 AND SET TO CURE. WORK ACCOMPLISHED IAW SRM 51-70-04-2R-9 PAR 4.D-F. CURED FASTENER HOLE RESIN SLURRY IAW SRM 51-70-04-2R-9 PAR 4.F; SANDED SLURRY FLUSH TO OUTER SURFACE AND CLEANED PER SRM 51-70-04-2R-9 PAR.4 STEPS G-I.;FABRICATE REPAIR PLIES FROM BMS9-3 STYLE 1581 LOT NUMBER 1475360-2; INSTALLED PLIES WITH BMS8-301 CLASS 1 LOT NUMBER JH1GAA7833; VACUUMBAGGED PLIES; SET PLIES TO CURE AND CURED PLIES USING THERMOMETER ID:ATS2209 S/N: 43300739WS; UNBAGGED PLIES AND LIGHTLY SANDED; WORK PERFORMED IAW SRM 51-70-04-2R-9 PARAGRAPH 4.J-M AND P. PERFORM POST CURE NDI IAW SRM 51-70-04-2R-9 PARAGRAPH 4.O.;POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL ATS2342 CAL DUE 05/2022.;[13] DRILLED ALL FASTENER HOLES; SEALED REPAIR ON INNER SURFACE WITH EC-3501 B/A EPOXY SEALANT LOT# 1183B1111W; CURED AT ROOM TEMP; SANDED FLUSH TO INNER SURFACE AND CLEANED PER SRM 51-70-04-2R-9 PAR.4 STEP N AND SRM 51-70-04-2R-0 PAR.4P(2)(B).;[14] COUNTERSUNK FASTENER HOLES AND REFINISHED PANEL IAW SRM 51-70-04-2R-9 PARAGRAPH 4.N AND P
